# SDR DALA2024111510985

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,930 hours, 46,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0659 -ATB- RETURNED TO ATL DUE TO THE 3L ENTRY DOOR HANDLE NOT STAYING DOWN. CORRECTIVE ACTION: RIGGED 4 LEFT DOOR. DOOR HANDLE REMAINS CLOSED WHILE PRESSURIZED.
